Existence and uniqueness of the solutions of stochastic differential equations

Rang-Quan Wu, Xuerong Mao

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The standard existence and uniqueness theorem for stochastic differential equations requires Lipschitz condition of the coefficients. These results are extended to the case in which the coefficients are not required to be Lipschitz continuous; instead they only satisfy a 'weak' type of Lipschitz condition.

LanguageEnglish
Pages19-32
Number of pages14
JournalStochastics
Volume11
Issue number1-2
Publication statusPublished - 1 Dec 1983

Fingerprint

Lipschitz condition
Stochastic Equations
Existence and Uniqueness
Differential equations
Differential equation
Existence and Uniqueness Theorem
Coefficient
Lipschitz
Standards

Keywords

  • stochastic differential equations
  • Lipschitz condition

Cite this

@article{bba8a2cd37ee471589d9a4a2079bb432,
title = "Existence and uniqueness of the solutions of stochastic differential equations",
abstract = "The standard existence and uniqueness theorem for stochastic differential equations requires Lipschitz condition of the coefficients. These results are extended to the case in which the coefficients are not required to be Lipschitz continuous; instead they only satisfy a 'weak' type of Lipschitz condition.",
keywords = "stochastic differential equations, Lipschitz condition",
author = "Rang-Quan Wu and Xuerong Mao",
year = "1983",
month = "12",
day = "1",
language = "English",
volume = "11",
pages = "19--32",
journal = "Stochastics",
issn = "0090-9491",
number = "1-2",

}

Existence and uniqueness of the solutions of stochastic differential equations. / Wu, Rang-Quan; Mao, Xuerong.

In: Stochastics, Vol. 11, No. 1-2, 01.12.1983, p. 19-32.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence and uniqueness of the solutions of stochastic differential equations

AU - Wu, Rang-Quan

AU - Mao, Xuerong

PY - 1983/12/1

Y1 - 1983/12/1

N2 - The standard existence and uniqueness theorem for stochastic differential equations requires Lipschitz condition of the coefficients. These results are extended to the case in which the coefficients are not required to be Lipschitz continuous; instead they only satisfy a 'weak' type of Lipschitz condition.

AB - The standard existence and uniqueness theorem for stochastic differential equations requires Lipschitz condition of the coefficients. These results are extended to the case in which the coefficients are not required to be Lipschitz continuous; instead they only satisfy a 'weak' type of Lipschitz condition.

KW - stochastic differential equations

KW - Lipschitz condition

UR - http://www.scopus.com/inward/record.url?scp=0020878540&partnerID=8YFLogxK

M3 - Article

VL - 11

SP - 19

EP - 32

JO - Stochastics

T2 - Stochastics

JF - Stochastics

SN - 0090-9491

IS - 1-2

ER -